BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 10.

    Advances in Computational Mathematics

    Hubbert, Simon (2012) Closed form representations for a class of compactly supported radial basis function. Advances in Computational Mathematics 36 (1), pp. 115-136. ISSN 1019-7168.

    Applied Numerical Mathematics

    Bejancu, A. and Hubbert, Simon (2012) A study of the uniform accuracy of univariate thin plate spline interpolation. Applied Numerical Mathematics 62 (12), pp. 1781-1789. ISSN 0168-9274.

    Chan, Ron T.L. and Hubbert, Simon (2010) A numerical study of radial basis function based methods for option pricing under one dimension jump-diffusion model. Applied Numerical Mathematics , ISSN 0168-9274. (Submitted)

    Journal of Approximation Theory

    Chernih, A. and Hubbert, Simon (2014) Closed form representations and properties of the generalised Wendland functions. Journal of Approximation Theory 177 , pp. 17-33. ISSN 0021-9045.

    Hubbert, Simon and Morton, Tanya M. (2004) A Duchon framework for the sphere. Journal of Approximation Theory 129 (1), pp. 28-57. ISSN 0021-9045.

    Hubbert, Simon and Morton, Tanya M. (2004) L_(p)-error estimates for radial basis function interpolation on the sphere. Journal of Approximation Theory 129 (1), pp. 58-77. ISSN 0021-9045.

    Journal of Multivariate Analysis

    Hubbert, Simon (2010) On the compactly supported correlation functions proposed by T. Gneiting. Journal of Multivariate Analysis , ISSN 0047-259X. (Submitted)

    Numerical Algorithms

    Benjancu, A. and Hubbert, Simon (2012) A study of the uniform accuracy of univariate thin plate spline interpolation. Numerical Algorithms 62 (12), pp. 1781-1789. ISSN 1017-1398.

    Hubbert, Simon and Muller, S. (2006) Interpolation with circular basis functions. Numerical Algorithms 42 (1), pp. 75-90. ISSN 1017-1398.

    Review of Derivatives Research

    Chan, R.T.L. and Hubbert, Simon (2014) Options pricing under the one-dimensional jump-diffusion model using the radial basis function interpolation scheme. Review of Derivatives Research 17 (2), pp. 161-189. ISSN ISSN: 1380-6645.

    This list was generated on Sun Dec 8 03:59:40 2019 GMT.